Is GGT level of 881 a cause for concern?

default
Posted on Tue, 29 Aug 2017 in Smoking and Alcohol Addiction
Question: My GGT is 881. What do I do?
doctor
Answered by Dr. Alexander H. Sheppe 4 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

The GGT test is positive in your case. This means there is a problem with the liver or bile ducts, usually caused by heavy use of alcohol. You need to see a primary care doctor to further assess for liver disease, and if you are an alcoholic, you need to see a psychiatrist for treatment of addiction. Treatment of addiction can include the use of medications such as naltrexone and Antabuse, or through therapy and use of Alcoholics Anonymous.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2242 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Lab Tests
Medical Topics ,  

Recent questions on  Primary care

doctor1 MD

Ive never done this before but why not give it a shot. i have no insurance so i cant go to my primary care . i woke up this with shooting pain in...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time...

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which,...

doctor1 MD

I've had a cold from runny nose since Thanksgiving in the U.S. to now a cough the past four days. I lost my voice and its been about three days....

doctor1 MD

I have a 3 inch bruise on the back of my left knee but it does not hurt. I do have a swore pain on the same leg towards the outside of my knee...

doctor1 MD

My coworker complained today that her left arm was really sore and was having trouble pickup up her iced tea, tonight she called and said her arm...

Get personalised answers from verified doctor in minutes across 80+ specialties

176 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2